Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes body tremors at night with palpitaions and breathing difficulty?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
hi doctor i have been having night tremors all of a sudden when i fall asleep at night at 1 or 2 am and it starts from neck to head to all body parts causing light headed XXXXXXX rapid heart palpitations difficulty in breathing and feeling of passing out. hi doctor and it started 6-7 months ago and i did holtiers monitor and ecg of heart
Posted Tue, 11 Feb 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 9 hours later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. One of the common causes for your symptoms could be cardiac arrhythmia (an abnormal heart rhythm), which can be diagnosed by Holter monitoring. I note that it was already done, and so, this condition has been excluded. The other condition to exclude would be a seizure, for which a prolonged overnight video EEG may be done. I hope it helps. please get back if you have any follow up queries. Best wishes, Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor